MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00005176-198911000-00025

Медицинская библиотека · Journal of pediatric gastroenterology and nutrition · 1989

Atropine therapy and paralytic ileus in an infant.

Marshall W F, Rosenthal P, Merritt R J

Клинический случайСтатьяПеревод в очереди

Аннотация

Signs of intestinal obstruction developed in a 2-month-old infant with trisomy 21 during atropine therapy. Radiographic evaluation strongly suggested Hirschsprung's disease, but rectal biopsy yielded normal histologic results. Following cessation of atropine use, the symptoms resolved completely. This case report demonstrates the association between atropine therapy and intestinal ileus. Caution is advised when using topical atropine therapy in children, especially those with Down's syndrome.

Для цитирования: Marshall W F, Rosenthal P, Merritt R J. Atropine therapy and paralytic ileus in an infant.. Journal of pediatric gastroenterology and nutrition. 1989. DOI: 10.1097/00005176-198911000-00025.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.